# SDR SWAA2022031473247

- Difficulty date: February 15, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB STA 114.55 RT HORIZONTAL STAB 2022-95020 / [01] REPLACED RIB AND FASTENERS LOC STA 114.55 RT HORIZONTAL STAB I.A.W SRM B737-700 51-40-02 AND DRAWING# 186A1001 REV:A; SEE INDIVIDUAL STEP SIGN OFFS BELOW;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
